# SDR C8GA2010000019

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D15
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6516289
- Condition: Cracked
- Location: Zone 600
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE RT WING LANDING GEAR REAR TRUNNION SUPPORT BEAM AT REAR SPAR ATTACH POINT FITTING IS CRACKED APPROX. .4375".  MODIFIED FITTING IAW THE SB 57-0153, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
